Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 5 May 2018

Minimizing Transmission Time under Required System Capacity Constraint in Stochastic-Flow Networks

Moatamad Refaat Hassan1

American Journal of Applied Sciences, Volume 15, Issue 5, pp. 251–260 · doi.org/10.3844/ajassp.2018.251.260

7,672 accesses4,014 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In the case of an existing limited capacity of the system called required system capacity, in this study a new method is presented to determine the disjoint paths to send data from the source to the sink. System reliability is evaluated as the probability that a specified amount of data can be transmitted from a source to a sink through two disjoint paths, subject to a time threshold and a required capacity. In addition, we study the effect of using the proposed method on the reliability evaluation in comparison with other previous methods.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Hassan, M. R. (2018). Minimizing Transmission Time under Required System Capacity Constraint in Stochastic-Flow Networks. American Journal of Applied Sciences, 15(5), 251–260. https://doi.org/10.3844/ajassp.2018.251.260

Licence
CC BY 3.0
Issue
Volume 15, Issue 5
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Minimizing Transmission Time under Required System Capacity Constraint in Stochastic-Flow NetworksAmerican Journal of Applied Sciences · Volume 15, Issue 5 · pp. 251–260 · CC BY 3.0Download